Subscribe Now Subscribe Today
Research Article
 

On Finite Topological Permutation Groups



Haci Aktas
 
ABSTRACT

In this paper , we show that the permutation group Sn as well as its quotientgroup is a topological group. Furthermore, we show that Sn operates properly on itself and its quetient group.

Services
Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
View Citation
Report Citation

 
  How to cite this article:

Haci Aktas , 2002. On Finite Topological Permutation Groups. Journal of Applied Sciences, 2: 60-61.

DOI: 10.3923/jas.2002.60.61

URL: https://scialert.net/abstract/?doi=jas.2002.60.61

REFERENCES
Bourbaki, N., 1966. Generak Topology. Addison-Wesley, Publication Co., Paris.

Hungerford, T.W., 1974. Algebra, Graduate Texts in Mathematics. Springer Verlag, New York.

Macherson, H.D. and P.M. Neumann, 1990. Subgroups of infinite symmetric group. J. London Math. Soc., 42: 64-84.
Direct Link  |  

©  2019 Science Alert. All Rights Reserved